Even though I had to stop taking Clomid after the third day, due to the severe allergic reaction I'd had, I found that two days later, I was an emotional wreak. Poor Hubby!
I had warned him before starting the course of Clomid, that one of the most common side-effects was mood swings. I think he naively assumed it would by-pass his sane, placid, easy-going wife... but even she got hit by the chemical reaction!!
Looking back, I realise how hilarious this would have appeared to the casual observer!! At the time it was so out of character, it was easy to recognise the source, once I'd stopped crying!
I think Hubby has come off lightly, now I am no longer on the meds!!
- Bubba's Hopeful Mumma
- Hi. Welcome to my "taboo" blog. My name is Steph, and when I first started this, I was still in my thirties. In 2017, I switch decades! I am a Christian, so underlying everything I do and say is the Word of God, and the foundational truths I have learnt over the years. This doesn't mean I'm perfect - I am human. It just means I recognise I need God's help to live this life and try to live out His way, as best I can. So that's me in a nutshell. Thanks for taking the time to read through my blog, I hope you draw strength, hope or encouragement from what you read.